Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


descoloration in face
Apr 16, 2009

i have been on meds since 1985 t-cell 129 viral load of 500 iam a latino man lately my spots in face are worse i have been told i look like a racoon cause the dark rings around my eyes i have spoke with my doc but she thinks i should not worry starting to bother me more its there something over the counter like a bleach cream ,please help ERNESTO

Response from Dr. Henry

Facial discoloration can be seen in the general population so hard to sort out the cause in many instances. In dark skin patients I have rarely seen some patients develop darkened skin on face possibly from some HIV meds (such as AZT less often FTC or 3TC in many experience). Other skin conditions can cause that so recommend seeing a dermatologist. KH



Previous
neuropathy
Next
jaundice and management

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement